Jump to content
Sign in to follow this  
crashbash

Need some advice+Assessing donor

Recommended Posts


 
Hello to all. I apologize for bad English.
I am 27 years old. I live in Europe. Hair began to fall out from 20 years
Used minoxidil for 2 years, but canceled it 4 months ago. Fin did not accept.
Ready to spend 15k$ on an operation.
There are some questions about the clinic with my money and questions about the donor area.
-How many grafts will be needed? I understand 3500 in the front line and 2000+ on the top of the head?
-Looked at HLC, Asmed and Pekiner in Turkey? Maybe there is an alternative? Ready to travel if I keep my budget
-Are there any suspicions of DUPA? Does my donor area look below average?
-Do I need to take fin after transplantation or can I replace Xpecia?
-Is it possible to take 1000+ grafts from a beard?
thanks for answers
 

IMG_1761.JPG

IMG_1765.JPG

IMG_1771.JPG

IMG_1578.JPG

IMG_1762.JPG

IMG_1766.JPG

Edited by crashbash

Share this post


Link to post
Share on other sites

Nice set of photos.  You seem to be thinning into a 5 pattern.  It is important to recognize the type of pattern as this will dictate all your options.  1st, medical therapy.  You seem to have a lot of miniaturized hair.  The medication is intended for you to keep the hair and to perhaps experience some enhancement.  Hopefully this will help the crown not getting any larger.

You were on Minoxidil but stopped. Why?  It takes a full year to see what the medications will do.  Get back on it.

What happened with Propecia?  Be specific

Laser therapy and PRP are the other two modalities available to you. Talk to the doctor about them

Transplant wise, do as many grafts as you can afford in the front and blend the grafts going back as far as the doctor can go horizontally - but leave the crown alone.  Once happy with the density in the front and top, (and confirming the meds are working), you can theck tackle the back.

From the photos you've posted your donor seems fine.  And I don't see the typical curling of the hair when dealing with DUPA.  Have the doctor confirm.

Can't emphasize enough how important meds are for you.  If you are not willing to do them I would think long and hard before getting involved with transplants.  Keep in mind there is not enough hair in the donor area to allow for a full set of hair, particularly when dealing with an advanced pattern.

Share this post


Link to post
Share on other sites
10 minutes ago, LaserCap said:

You were on Minoxidil but stopped. Why?  It takes a full year to see what the medications will do.  Get back on it.

What happened with Propecia?  Be specific

Im afraid of the side effects of Propecia. Xpecia is a less effective analogue, as I understood from the articles.

I used minoxidil for 2 years. After the first year, he seemed to stop helping

Share this post


Link to post
Share on other sites

I can understand and empathize.  Talk to your doctor about it.

Seems by your comment you experienced a benefit at the beginning? If so, it is not because you grew more hair.  Nothing out there grows hair.  

The medication is intended to retain hair.  That is, if you look the same a year later, the med did what it was supposed to do.  When there is a visual change, it is because the hair enhanced. Let me explain....

There are two types of loss.  The one you see....that's shedding.  This is normal and it will happen randomly to every hair on your head.  The follicle gets tired of producing hair and it takes a vacation.  3-4 months later, the hair returns. The hair you don't see...that's hair loss.

Go under a bright light and look at your temporal areas.  You'll notice the shaft of each strand.  Some are thick and some are thinner.  That thin hair will continue miniaturizing until eventually it disappears and withers away.  That's hair loss.  

Sometimes the medication can help thicken up the miniaturized hair.  Seems you did experience some of this.  If so you are one of a small percentage of individuals that do get this positive effect.  Please resume the use and stay on it.

Rogaine will typically work best for about 7 years.  It then loses a bit of the efficacy...but don't stop.  Continue using.  

Talk to the doctor about adding laser and PRP.

Share this post


Link to post
Share on other sites
22 hours ago, LaserCap said:

I can understand and empathize.  Talk to your doctor about it.

Thank you very much for your advice. Yes, minoxidil really had an effect, i will resume it. Should I take fin 3 months before the transplant or start taking it after?

Share this post


Link to post
Share on other sites

Consult with your doctor.  It would be prudent to start taking the medication ASAP.  Suppose you are destined to lose all your hair in the next three months.  All you are doing is prevention.  The sooner the better.  And stay on it.  It does not do you any good to start and stop.  Not only you'll waste the money spent, but will end up losing what you would have lost up to that point. This will not affect the transplant in any way. 

Typically you'll want to stop the minoxidil about 1 week prior to the procedure and resume 2 weeks post op.  

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×